Volume 13, issue 4 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 4, 1827–2458
Issue 3, 1253–1825
Issue 2, 621–1251
Issue 1, 1–620

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Simplicial presheaves of coalgebras

George Raptis

Algebraic & Geometric Topology 13 (2013) 1967–2000

The category of simplicial –coalgebras over a presheaf of commutative unital rings on a small Grothendieck site is endowed with a left proper, simplicial, cofibrantly generated model category structure where the weak equivalences are the local weak equivalences of the underlying simplicial presheaves. This model category is naturally linked to the –local homotopy theory of simplicial presheaves and the homotopy theory of simplicial –modules by Quillen adjunctions. We study the comparison with the –local homotopy theory of simplicial presheaves in the special case where is a presheaf of algebraically closed (or perfect) fields. If is a presheaf of algebraically closed fields, we show that the –local homotopy category of simplicial presheaves embeds fully faithfully in the homotopy category of simplicial –coalgebras.

coalgebras, simplicial presheaves, local homotopy theory, combinatorial model category
Mathematical Subject Classification 2010
Primary: 18F20, 18G30, 55U35, 16T15
Received: 24 September 2012
Accepted: 15 January 2013
Published: 29 May 2013
George Raptis
Universität Osnabrück
Institut für Mathematik
Albrechtstrasse 28a
D-49076 Osnabrück